# SDR AALA202304129869

- Difficulty date: April 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 29,996 hours, 12,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C1682011
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR GIRT BAR CLIP LOOSE. **SUPPLEMENTAL REPORT FOR AALA202304109869: REPLACED GIRT BAR RETAINING CLIP PER AFMM 20-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK .** (CLOSED)
